# SDR HALA2015082700174

- Difficulty date: August 27, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N492HA
- Make and model: Boeing 717-200
- Aircraft serial: 55181
- Aircraft time: 19,106 hours, 18,698 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Separated
- Location: Nr 3
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

NR 3 MAIN TIRE CAP COMING OFF.  TIRE SEPARATED ON TAKEOFF.  R & R NR 3 MAIN WHEEL AND TIRE IAW TASK 32-41-01-400-802.  SPIN CHECK OK.  OPS CHECK OK, ACFT OK FOR SERVICE.
